# SDR SWIA202053634

- Difficulty date: September 9, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP AT FS 310.00 STGR 20R.  C-CHECK RO 10/22/2020.  CLIP AT FS 310 STGR 20R CORRODED BEYOND LIMIT.  REMOVED AND REPLACED, REF CRJ700 SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR" (RII).
